Table of Contents
Chinese Journal of Mathematics
Volume 2015, Article ID 392190, 4 pages
Research Article

On Quasimetrizability of Quasicone Metric Spaces

Department of Mathematics and Statistics, Tshwane University of Technology, Pretoria 0008, South Africa

Received 11 May 2015; Accepted 23 June 2015

Academic Editor: Salvatore A. Marano

Copyright © 2015 M. Aphane and S. P. Moshokoa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Aphane and S. P. Moshokoa, “On Quasimetrizability of Quasicone Metric Spaces,” Chinese Journal of Mathematics, vol. 2015, Article ID 392190, 4 pages, 2015.